IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1726 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2422    
    Printed124    
    Emailed1    
    PDF Downloaded143    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 6  |  Page : 803-804

Accidental haloperidol poisoning in children


Department of Pediatrics, LTMMC and LTMGH, Sion, Mumbai, India

Correspondence Address:
Mona P Gajre
Department of Pediatrics, LTMMC and LTMGH, Sion, Mumbai
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.103307

Rights and Permissions

Haloperidol, a butyrophenone neuroleptic drug, is an antipsychotic used in the treatment of adult schizophrenia and mania. It is used in children with neurological disorders like chorea and developmental disorders such as hyperactivity. With the advent of newer selective neuroleptics use of haloperidol is now on decline. However, in adults it is still the preferred drug especially in resource challenged settings. Extrapyramidal reactions occur frequently with haloperidol predominantly as parkinsonian symptoms. There are few case reports of accidental haloperidol poisoning in children and this one of them.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow